# SDR AALA202101129008

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 30,201 hours, 12,422 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED DURING LEVEL OFF AT CRUISE ALTITUDE.  LIGHT EXTINGUISHED DURING DESCENT PASSING 11,000 FT, ACCOMPLISHED FIM 73-05-00.  REPLACED RIGHT ENGINE FUEL FILTER, IAW AMM 73-11-02.
